PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 86 | 1 | 9-13
Tytuł artykułu

Singular integrals with highly oscillating kernels on product spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the $L^{2}(𝕋^{2})$ boundedness of the oscillatory singular integrals $P_{0} f(x,y)=\int_{D_{x}} {{e^{i(M_2(x)y' + M_1(x)x')}}οver{x'y'}} f(x-x',y-y')dx'dy'$ for arbitrary real-valued $L^{∞}$ functions $M_{1}(x), M_{2}(x)$ and for rather general domains $D_{x} ⊆ 𝕋^{2}$ whose dependence upon x satisfies no regularity assumptions.
Słowa kluczowe
Rocznik
Tom
86
Numer
1
Strony
9-13
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-19
Twórcy
  • Dipartimento di Matematica, Università di Roma "Tor Vergata", Via della Ricerca Scientifica, 00133 Roma, Italy
Bibliografia
  • [1] L. Carleson, On convergence and growth of partial sums of Fourier series, Acta Math. 116 (1968), 135-157.
  • [2] L. K. Chen, Singular integrals with highly oscillating kernels on product domains, Colloq. Math. 64 (1993), 293-302.
  • [3] C. Fefferman, Pointwise convergence of Fourier series, Ann. of Math. 98 (1973), 551-572.
  • [4] R. A. Hunt, On the convergence of Fourier series, in: Orthogonal Expansions and their Continuous Analogues (Edwardsville, IL, 1967), Southern Illinois Univ. Press, Carbondale, IL, 1968, 235-255.
  • [5] R. A. Hunt and W. S. Young, A weighted norm inequality for Fourier series, Bull. Amer. Math. Soc. 80 (1974), 274-277.
  • [6] E. Prestini, Variants of the maximal double Hilbert transform, Trans. Amer. Math. Soc. 290 (1985), 761-771.
  • [7] E. Prestini, Singular integrals on product spaces with variable coefficients, Ark. Mat. 25 (1987), 276-287.
  • [8] E. Prestini, $L^2$ boundedness of highly oscillatory integrals on product domains, Proc. Amer. Math. Soc. 104 (1988), 493-497.
  • [9] E. Prestini, A contribution to the study of the partial sums operator $S_{NN^2}$ for double Fourier series, Ann. Mat. Pura Appl. 134 (1983), 287-300.
  • [10] E. Prestini, Uniform estimates for families of singular integrals and double Fourier series, Austral. J. Math. 41 (1986), 1-12.
  • [11] E. Prestini, Singular integrals on product spaces related to Carleson operator, preprint.
  • [12] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv86i1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.